# SDR FDEA202203150519

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,701 hours, 19,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 4332
- Condition: Failed
- Location: N/A
- Part time: 24,240 hours, 13,672 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MDIS  664     33-50  4218     17JAN22  LAX  FACT  U  ON 'A' CHECK FOUND THE OPS CHECK OF THE EMERGENCY  POWER SUPPLY FAILING.  R/I  17JAN22 16:56   LAX U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 3214-41                             POS: ONL  SRL: 4332                      TAG NBR: 61G103  ON  MPN: 3214-41              CPN: 3310871  SRL: 4002                      TAG NBR: 5425F4  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-31                          POS: 3  SRL: 237148                    TAG NBR: 132H75  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 239910                    TAG NBR: 5H1598 ACT 17JAN22 16:56   LAX U  REF TSM 33-51-00 FIG. 106 REMOVED AND REPLACED EPSU  AND BATTERY AS REQ'D REF AMM 33-51-14-04. OPS CHECK  AND TEST OF THE EMERGENCY POWER SUPPLY CHECKS GOOD.  OK FOR SERVICE.
